Previous |  Up |  Next

Issue 3,  Volume 55, 2005 (Czechoslovak Mathematical Journal)

545-579 Nonlinear boundary value problems for second order differential inclusions.  Kyritsi, Sophia Th.; Matzakos, Nikolaos; Papageorgiou, Nikolaos S.
581-592 Boundary value problems with compatible boundary conditions.  Karakostas, G. L.; Palamides, P. K.
593-609 Extensions, dilations and functional models of infinite Jacobi matrix.  Allahverdiev, B. P.
611-623 An application of Pólya’s enumeration theorem to partitions of subsets of positive integers.  Wu, Xiaojun; Chao, Chong-Yun
625-637 Some full descriptive characterizations of the Henstock-Kurzweil integral in the Euclidean space.  Tuo-Yeong, Lee
639-652 The method of upper and lower solutions for a Lidstone boundary value problem.  Guo, Yanping; Gao, Ying
653-663 On Itô-Kurzweil-Henstock integral and integration-by-part formula.  Toh, Tin-Lam; Chew, Tuan-Seng
665-675 Quasiequational theories of flat algebras.  Ježek, J.; Maróti, M.; McKenzie, R.
677-681 $w^*$-basic sequences and reflexivity of Banach spaces.  John, Kamil
683-690 A note on triangular schemes for weak congruences.  Chajda, Ivan; Šešelja, Branimir; Tepavčević, Andreja
691-697 Lacunary strong $(A_\sigma, p)$-convergence.  Bilgin, Tunay
699-707 Monomial bases in the mod-$p$ Steenrod algebra.  Karaca, Ismet
709-718 Approximation methods for solving the Cauchy problem.  Mortici, Cristinel
719-724 One interval in the lattice of partial hyperclones.  Doroslovački, Rade; Pantović, Jovanka; Vojvodić, Gradimir
725-728 On orthogonal Latin $p$-dimensional cubes.  Trenkler, Marián
729-753 Stieltjes perfect semigroups are perfect.  Bisgaard, Torben Maack; Sakakibara, Nobuhisa
755-772 Numerical semigroups with a monotonic Apéry set.  Rosales, J. C.; García-Sánchez, P. A.; García-García, J. I.; Branco, M. B.
773-780 Universal interpolating sequences on some function spaces.  Yousefi, B.; Tabatabaie, B.
781-790 Remarks on spectral radius and Laplacian eigenvalues of a graph.  Zhou, Bo; Cho, Han Hyuk
791-801 A class of statistical and $\sigma$-conservative matrices.  Çoşkun, Hüsamettin; Çakan, Celal
803-808 A note on $\aleph$-spaces and $g$-metrizable spaces.  Li, Zhaowen
809-816 Linear liftings of skew-symmetric tensor fields to Weil bundles.  Dębecki, Jacek
Partner of
EuDML logo